• Users Online: 55
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 37  |  Issue : 4  |  Page : 209-212

Eruptive melanocytic nevi after toxic epidermal necrolysis: A case report and literature review


1 Department of Medicine, Mackay Memorial Hospital, New Taipei City, Taiwan
2 Department of Medicine, Mackay Memorial Hospital, New Taipei City; Department of Dermatology, Mackay Memorial Hospital, Taipei, Taiwan

Correspondence Address:
Dr. Yu-Hung Wu
Department of Dermatology, Mackay Memorial Hospital, 92, Sec. 2, Zhongshan North Road, Taipei 10449
Taiwan
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ds.ds_5_19

Rights and Permissions

Eruptive melanocytic nevi (EMN), developing after severe bullous disease or adverse drug eruption, are rare. We report a case involving a 20-year-old female student who had an episode of toxic epidermal necrolysis. She developed EMN on her limbs and abdomen half a year after recovery. The nevi appeared rapidly over several months, eventually stabilizing over the ensuing 3 years. Dermoscopy showed regular pigmented networks, which were pathologically consistent with junctional nevus. Although most eruptive nevi were stable in number and morphology, there was one previous report of malignant transformation. Patients with this condition should thus be closely followed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed893    
    Printed53    
    Emailed0    
    PDF Downloaded118    
    Comments [Add]    
    Cited by others 1    

Recommend this journal